# SDR FDEA2019100752457

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 61,469 hours, 15,569 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724B
- Part serial: B2685
- Condition: Failed
- Location: Nr 8
- Part time: 26,247 hours, 7,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  FOUND THE NR 8 BRAKE WITH MULTIPLE PIECES MISSING AND BROKEN.  REMOVED AND REPLACED THE NR 8 MAIN BRAKE ASSY IAW 32-43-20-4.  ACFT OK FOR SERVICE.
